# SDR DALA2018062304167

- Difficulty date: June 22, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 66,796 hours, 48,728 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY (AFT RT) SMOKE DETECTOR WILL NOT SHUT OFF. R&R AFT RT LAV SMOKE DETECTOR AND BATT, CKS OK. REF AMM 26- 7.
